MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDS+ UNI VIO 27IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFX SPI PDS+ UNI VIO 27IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1B417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure date and name of the surgical procedure.The diagnosis and indication for the index surgical procedure.On what tissue was the suture placed? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? was the fixation loop secured to tissue at the initiation of suture use during the index procedure? was at least one reverse stitch performed prior to closure? what date did the patient present with dehiscence (# of post-op days)? what tissue dehisced? how was the dehiscence managed? was surgical intervention performed for the dehiscence? if yes, please describe the intervention and date of intervention.Was medical intervention provided to the patient for the dehiscence? if yes, please describe.What was the appearance of the suture when the dehiscence occurred? was there any precipitating stress factor for the suture pulling out the of the tissue? other relevant patient history/concomitant medications.Lot number.What is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status? note: events reported via mw# 2210968-2021-00126.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent reduction or reconstructive procedure on an unknown date and suture was used.Post-op the patient experienced dehiscence.It was reported that the patient current status is fine.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 2/4/2021 additional information: a1, d4, e1, e3, g2, h4, h6 additional h6 component code: g07002 ¿ device not returned a manufacturing record evaluation was performed for the finished device batch qebdqr, sxpp1b417 and no non-conformances were identified.Additional information was requested and the following was obtained: -on what tissue was the suture placed? breast tissue (deep dermal) -what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? normal -lot numbers (qebdqr),( qcbexm) -was at least one reverse stitch performed prior to closure? yes -what date did the patient present with dehiscence (# of post-op days)? within 7 days -patient doing well.This report is being submitted pursuant to the provisions of 21 cfr, part 803 and part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SFX SPI PDS+ UNI VIO 27IN 2-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11135388
Report Number2210968-2021-00127
Device Sequence Number846975
Product Code NEW
UDI-Device Identifier10705031236172
UDI-Public10705031236172
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberSXPP1B417
Device Catalogue NumberSXPP1B417
Device Lot NumberQEBDQR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/21/2021
03/04/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/04/2021
03/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;